Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Unprotected sex, menstrual cramps, vaginal spotting, brown discharge. Taking cerazette. Causes for symptoms?

I am on cerazette , and have been for about a year, I have recently had unprotected intercourse and have now been getting menstrual cramps with vaginal spotting, I ve taken a pregnancy test which was negative, and have used a thrush treatment, but I m still getting the cramps and now a brown discharge... Any ideas on what it could be?
Asked On : Tue, 12 Mar 2013
Answers:  1 Views:  64
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Thanks for posting your query on health care magic.
You are suffering from dysmenorrea.
I suggest you o take medications for symptomatic relief like NSAID's.
Duration of flow anytime between 1- 7 days is considered to be normal.
So you need not worry.
Hope this helps.
Dr Nilofer
Answered: Mon, 5 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor